# SDR CA140701019

- Difficulty date: July 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Fuel Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FUEL BOOST PUMP CANISTER, 601R62181-1, N642-0773, 226115-2).  PRODUCTION REMOVED EXISTING PUMP CONNECTOR WIRE ASSY, C93-440 AND RE INSTALL NEW CONNECTOR WIRE KIT, KITC93-440.  THOSE NEW CONNECTOR WIRE KIT ARE SUSPECTED TO HAVE THE INSULATION CUT JUST ABOVE THE CONNECTOR.
